# SDR SWAA2021101829112

- Difficulty date: October 12, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737
- Aircraft serial: 30677
- Aircraft time: 58,388 hours, 34,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 DOOR SLIDE GRIT DRAGGING ON THE DOOR OPENING ; / [01] RE SECURED AND REPACKED SLIDE GIRT PER AMM 25-66-01 AND TASK CARD 725-61-06.
